# SDR AALA202407225086

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 45,709 hours, 5,344 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RH HYD LOW MSG. FLUID AT 38% DROPPING .01 EVERY 10 MIN. TURNED PUMPS OFF TO RETAIN FLUID. PUMPS ON FOR APP LANDING . PUMPS OFF FOR TAXI. PILOTS DECIDED TO DIVERT TO LHR AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND R ENG LOWER T/R ACTUATOR FLEXHOSE FOUND LEAKING AT TORQUE BOX BRACKET FACE. LOWER T/R ACTUATOR R&R IAW AMM 78-34-12-400-801-H01.
